# SDR IPXA2019032740524

- Difficulty date: March 22, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 53,307 hours, 17,070 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON ARRIVAL TO ANC DESCENDING THROUGH 7000 FT RECIEVED "TE FLAP DISAGREE" EICAS MESSAGE FOLLOWED BY "TE" LIGHT DISAGREE ACTIVATED WHEN FLAPS WERE SELECTED "5" ACCOMPLISHED "TE FLAP DISAGREE CHECKLIST" WHICH LED TO "TE FLAP ASSYMETRY. EMERGENCY DECLARED. T/S IAW FIM 27-51-00-815-837 NO CURRENT FAULTS SHOW FOUND MESSAGE 27-51104 SHOP DETAILS A/S 202 OPERATED FLAPS SEVERAL TIMES OPS NORMAL AT THIS TIME.
